# SDR AALA202411194316

- Difficulty date: November 8, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 64,103 hours, 26,903 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND SIDE AFT WET AREA JUST AFT OF LEFT HAND LAVATORY OUTBOARD FLOOR FITTING HAS (3) AREAS OF CORROSION. REPALCED FLOOR FITTING ON NR-00296.
